Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 6, Pages 810–816 (Mi mz1565)  

This article is cited in 4 scientific papers (total in 4 papers)

Asymptotic estimate of the sum of a Dirichlet series on curves

A. M. Gaisin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: Under quite general conditions, we obtain an asymptotic estimate of the sum of an entire Dirichlet series on curves. The result generalizes the well-known Pavlov and Kövari theorems

DOI: https://doi.org/10.4213/mzm1565

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:6, 681–686

Bibliographic databases:

UDC: 517.53
Received: 26.01.1994

Citation: A. M. Gaisin, “Asymptotic estimate of the sum of a Dirichlet series on curves”, Mat. Zametki, 61:6 (1997), 810–816; Math. Notes, 61:6 (1997), 681–686

Citation in format AMSBIB
\Bibitem{Gai97}
\by A.~M.~Gaisin
\paper Asymptotic estimate of the sum of a Dirichlet series on curves
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 6
\pages 810--816
\mathnet{http://mi.mathnet.ru/mz1565}
\crossref{https://doi.org/10.4213/mzm1565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629785}
\zmath{https://zbmath.org/?q=an:0919.30003}
\elib{https://elibrary.ru/item.asp?id=13258465}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 6
\pages 681--686
\crossref{https://doi.org/10.1007/BF02361209}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YE52200021}


Linking options:
  • http://mi.mathnet.ru/eng/mz1565
  • https://doi.org/10.4213/mzm1565
  • http://mi.mathnet.ru/eng/mz/v61/i6/p810

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gaisin, AM, “An estimate on curves of Dirichlet series with Fejer gaps”, Doklady Akademii Nauk, 370:6 (2000), 735  mathnet  mathscinet  zmath  isi
    2. A. M. Gaisin, T. I. Belous, “Estimation over curves of the functions given by Dirichlet series on a half-plane”, Siberian Math. J., 44:1 (2003), 22–36  mathnet  crossref  mathscinet  zmath  isi
    3. A. M. Gaisin, “Estimates of the growth and decrease on curves of an entire function of infinite order”, Sb. Math., 194:8 (2003), 1167–1194  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. M. Gaisin, “Properties of series of exponentials whose exponents satisfy to a condition of Levinson type”, Sb. Math., 197:6 (2006), 813–833  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:240
    Full text:109
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021